# SDR WWMA9600023

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223975001
- Condition: Defective
- Location: Left
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

LEFT ALTIMETER FLAG CAME ON 15 MINUTES AFTER TAKEOFF, IT WAS FOLLOWED BY AN ELECTRICAL SMOKE ODOR.  THE LEFT ALTIMETER CIRCUIT BREAKER WAS PULLED AND THE FLIGHT CONTINUED TO PSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ALTIMETER AND RETURNED THE AIRCRAFT TO SERVICE.
